# SDR YENA2023113001507

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 20 RH SIDE AT UPPER JOGGLE AREA, HOLE A, CRA CK DIRECTION IS 3 OCLOCK AT FWD GALLEY AREA (1EA); REF AEROMAN NR 2023-631084 WO 2023 358/1 ACCOMPLISHED REPAIR OF THE CRACK AT FR 20 RH UPPER JOGGLE AREA HOLE A IAW REPAIR DRAWING R53113041 ISSUE F AND R00712001, EA 53-0450-23 AND EC NUMBER A23-1137-01 AND RDAF 81308798/003/2023#A THIS TASK IS CATEGORY B AND MUST BE RE-INSPECTED AT TH=8900 FC AND FH NOT RELEVANT, IT=5900 FC, FH NOT RELEVANT, METHOD INSPECTION IN HOLE A ROTO TEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVED AND NTM 51-10-18 AFTER BUSH REMOVAL, HOLE B ROTO TEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL
